Pseudo-spectral/finite-difference adaptive method for spherical shallow-water equations
2008 - L. Gavete, B. Alonso, F. Ureña, J. J. Benito, J. Herranz
International Journal of Computer Mathematics, 85, 461-473 (2008).
authors IMACI
The shallow-water equations (SWEs) describing a thin layer of fluid flow (liquid or gas) in two dimensions are the simplest possible model capturing the essential characteristics of fluid flow on a sphere. In this paper we present a p-adaptive method based on higher-order finite differences and pseudo-spectral derivatives which is used to solve SWEs on a sphere. The numerical experiments confirm the expected high-order accuracy.